Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Burning Skin And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

BURNING SKIN

Posted by Anonymous, 1 Reply
CAN YOU HAVE SEVERE BURNING AND PRINKLING
FEELING IN ARMS AND DRY MOUTH WITH HIV ? Read more »

Burning Skin

Posted by Anonymous, 2 Replies
I'm HIV+ and not on meds. My forehead has a burning/tingling sensation most days. What can this be attributed to? My CD4 count is 650 and my vl is 85,000. Thanks. Read more »

What are the odds that I will contract HIV from skin rashes/irritation?

Posted by Wesher11, 1 Reply
I had red rashes/skin irritation on my inner thighs and scrotum, and I had sex with this woman with condom, but I worried that her vaginal fluids got on my rashes on my inner thighs and scrotum, if she is HIV+ and the fluids get on my rashes, will I... Read more »

Dry skin and HIV?!??

Posted by Anonymous, 3 Replies
Was just diagnosised. But am taking things with a positive outlook. Just wondered... female, 26 my skin has gotten SOOOOO dry and itchy, also have dandruff never has been this bad before. Summer heat, or something more? I haven't started any meds... Read more »

Burning Tongue Part II (My Exposure)

Posted by Anonymous, 1 Reply
My Exposure would be deep French Kissing (I have a non-contagious gum condition in which they are always cut and open. They bleed quite a bit if dental floss is just slightly inserted between teeth) and I performed clitoral masturbation on her. I... Read more »
Ask the Experts

skin sensitivity - burning sensation

I have been experiencing a burning sensation on my skin lasting about a month.The sensation started at the top of my bu on both sides and now is mid baxk and on my scalp.I am worried as to what it could be. I thought of shingles but there is no...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It would be unusual to develop a skin sensitivity from your current HIV meds after two years of use though it may happen rarely. An evaluation by your HIV specialist and/or a dermatologist is recommended to more precisely define the nature of the... Read more »

Burning Sensation on Skin

I have been taking a triple drug regimen: Epivir 300mg; Viramune 200mg(2); Reyataz 200mg(2) for two years. Last year I noticed an intense burning sensation on my arm as if I had been burned by a hot iron or stove. This year it has been on a part of...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It seems unlikley that your symptoms are due to one of your HIV drugs from the description your provide. I would seek a consultation by a neurologist to sort out what could be causing the unusual distribution of your symptoms. KH... Read more »

Skin burning and tingling

i was diagnosed HIV+ in OCT 2006.CD4 was 375, virus load was 675,000The doctor put me on nevitro, lamuvidine, stavudine, one month ago. Nevitrio, 1 tablet in the first 2 weeks, then 2 tablets after that.three days ago i started having a burning...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Often simple analgesics like ibuprofen or acetominophen can help some for discomfort like you describe. If further side effects develop (such as fever, rash, nausea, eye/mouth problems) I would make sure your doctor examines you. KH... Read more »

burning, tingling skin

Hi, thanks for taking my question. About eleven weeks ago, I engaged in vaginal intercourse with a sex worker. I used a condom, however it broke at some point and we stopped when we found out. At six weeks I developed a soar throat that lasted...
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
Condom breakage happens, and when it does, it can lead to anxiety and confusion. Fortunately, the majority of condom breaks DO NOT lead to HIV infection (according to the CDC). Your risk for infection will really depend on whether or not fluids... Read more »
Articles
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Henry J. Kaiser Family Foundation

HIV/AIDS Care Providers Burning Out From Increased Workloads, Flat Funding, AIDS Research Director Says

Health care workers caring for people living with HIV/AIDS are "burning out" from increased workloads as patients are living longer but funding for care remains stagnant, Michael Saag, director of the Center for AIDS Research at the University of... Read more »
U.S. Centers for Disease Control and Prevention

HIV and Smoking: Burning Up Lives

"The culture of AIDS is a culture of smoking. While around 22 percent of Americans smoke, a recent study showed that up to 66 percent of people with HIV are lighting up. That's not all. People with HIV are at much greater risk of negative health... Read more »
Women Alive

Diagnosis 18 Months Later

To tell...Or not to tell is a burning question for people with HIV infection, especially those who are not part of the gay community. I've read comments in the news media implying a certain criticism of individuals who make their status asecret, ... Read more »